# SDR C2X2008F00039

- Difficulty date: September 7, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Eroded
- Location: Rt Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB L/E ERODED. POLISHED L/E AND REIDENTIFIED L/E IAW EC 5530-01116. AC STILL IN C-CHECK. (K)
